Some Ostrowski Type Integral Inequalities using Hypergeometric Functions

https://doi.org/10.48185/jfcns.v2i1.240

Authors

  • Muhammad Tariq Mehran University of Engineering and Technology, Jamshoro, Pakistan
  • Soubhagya Kumar Sahoo
  • Jamshed Nasir
  • Sher Khan Awan

Keywords:

Convex function, $p$--convex function, $s$--type convex function, $s$--type $p$--convex function

Abstract

The main objective of this paper is basically to acquire some new extensions of Ostrowski type inequalities for the function whose first derivatives' absolute value are $s$--type $p$--convex. We initially presented a new auxiliary definition namely $s$--type $p$--convex function. Some beautiful algebraic properties and examples related to the newly introduced definition are discussed. We additionally investigated some beautiful cases that can be derived from the novel refinements of the paper. These new results yield us some generalizations of the prior results. We trust that the techniques introduced in this paper will further motivate intrigued researchers.

References

bibitem{m_{1}}

Khan MA, Chu YM, Khan TU and Khan J (2017).

textit{``Some new inequalities of Hermite--Hadamard type for $s$--convex functions with applications"}.

Open Math. textbf{15}: 1414--1430.

bibitem{m_{2}}

"{O}zdemir ME, Yildiz C, Akdemir AO and Set E (2013).

textit{``On some inequalities for $s$--convex functions and applications"}.

J. Ineq. Appl. textbf{333}: 2--11.

bibitem{m_{3}}

"{O}zcan S and .{I}c{s}can .{I} (2019).

textit{``Some new Hermite--Hadamard type inequalities for $s$--convex functions and their applications"}.

J. Inequal. Appl. textbf{201}: 1--11.

bibitem{m_{4}}

Xi BY and Qi F (2012).

textit{``Some integral inequalities of Hermite--Hadamard type for convex functions with applications to means"}.

J. Funct. Spaces. Appl. Article ID 980438. 1--14.

bibitem{m_{5}}

Hardy GH, Little JE and Polya G (1952).

textit{``Inequalities"}.

Cambridge, UK. Cambridge University Press. cambridge mathematical library.

bibitem{m_{6}}

Butt SI, Tariq M, Aslam A, Ahmad H and Nofel TA (2021),

textit{``Hermite--Hadamard type inequalities via generalized harmonic exponential convexity"}.

J. Funct. Spaces. 1--12.

bibitem{m_{7}}

Butt SI, Kashuri A, Tariq M, Nasir J, Aslam A and Geo W (2020).

textit{``Hermite--Hadamard--type inequalities via $n$--polynomial exponential--type convexity and their applications"}.

Adv. Differ. Equ. textbf{508}.

bibitem{m_{8}}

Butt SI, Kashuri A, Tariq M, Nasir J, Aslam A and Geo W (2020).

textit{``$n$--polynomial exponential--type $p$--convex function with some related inequalities and their applications"}.

Heliyon.

bibitem{m_{9}}

Ostrowski A (1938).

textit{``"{U}ber die Absolutabweichung einer differentiebaren funktion von ihren integralmittelwert"}.

Comment. Math. Helv.

textbf{10}: 226--227.

bibitem{m_{10}}

Alomari M, Darus M, Dragomir SS and Cerone P (2010).

textit{``Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense"}.

Applied Mathematics Letters. textbf{23}(9). 1071--1076.

bibitem{m_{11}}

Dragomir SS (1998).

textit{``On the Ostrowski's integral inequality for mappings with bounded variation and applications"}. Math. Ineq. Appl. textbf{1}(2).

bibitem{m_{12}}

Alomari M and Darus M (2010).

textit{``Some Ostrowski type inequalities for quasi-convex functions with applications to special means"}. RGMIA Res. Rep. Coll, textbf{13}(2).

bibitem{m_{13}}

Set E, Sarikaya MZ and "{O}zdemir ME (2010).

textit{``Some Ostrowski's Type Inequalities for Functions whose Second Derivatives are s-Convex in the Second Sense and Applications"}. arXiv preprint arXiv:1006.2488.

bibitem{m_{14}}

Pachpatte BG (2000).

textit{``On an inequality of Ostrowski type in three independent variables"}.

J. Math. Anal. Appl. textbf{249}: 583-591.

bibitem{m_{15}}

Niculescu CP and Persson LE (2006).

textit{``Convex functions and their applications"}.

Springer, New York.

bibitem{m_{16}}

Zhang KS (2017).

textit{``$p$--convex functions and their applications"}.

Pure. Appl. Math. 130--133.

bibitem{m_{17}}

Rashid S, .{I}c{s}can .{I}, Baleanu D and Chu YM (2020).

textit{``Generation of new fractional inequalities via $n$--polynomials $s$--type convexity with

applications"}.

Adv. Differ. Equ. textbf{264}.

bibitem{m_{18}}

Sommerfeld A (1949).

textit{``Cylinder and Sphere Problems"}.

Partial Differential Equations in Physics.

bibitem{m_{19}}

Assche WV (2006).

textit{``Ordinary Special Functions"}.

Encyclopedia of Mathematical Physics.

bibitem{m_{20}}

Abramowitz M and Stegun IA (1965).

textit{``Handbook of Mathematical Functions with Formulas"}.

Graphs, and Mathematical Tables. Dover, New York.

bibitem{m_{21}}

.{I}c{s}can .{I}(2014).

textit{``Hermite--Hadamard type inequalities for harmonically convex functions"}.

Hacet. J. Math. Stat. textbf{43}(6): 935--942.

bibitem{m_{22}}

.{I}c{s}can .{I} (2016).

textit{``Ostrowski type inequalities for $p$--convex functions"}.

New Trends in Mathematical Sciences. textbf{3}: 140-150.

Published

2021-06-29

How to Cite

Tariq, M. ., Sahoo, S. K. ., Nasir, J., & Awan, S. K. (2021). Some Ostrowski Type Integral Inequalities using Hypergeometric Functions. Journal of Fractional Calculus and Nonlinear Systems, 2(1), 24–41. https://doi.org/10.48185/jfcns.v2i1.240